Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Shock sensation on waking, difficulty breathing, pain behind right leg. Due to poor blood flow?

Hi my names XXXX and when i sleep i sometimes jump up in a type of shock thing i take a quick hard breath in and it has started to happen more,often now i read somewhere that it could have something to do with blood flow from the legs and for a couple of days now the back of my right leg feel sort of aching do you know what it could be?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
All the symptoms are looking like related to decreased level of Hb and related to decreased function of the thyroid gland.
You should have workup for that which includes Blood CP and Thyroid Funtion tests and Serum Calcium levels for the cause of all the symptoms.
For the leg pain just take any muscle relaxant or pain killer.

I hope I am succesful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor